# SDR 96FDEA01591

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK, 2 BAD RIVETS ON BACK WEB RBL 40 TO 60 STA 870.  REMOVED WEB TO GAIN ACCESS, REMOVED CORROSION, INSTALLED REPAIR PER SRM 51-40-2 AND EA 7-5710-28898 DATED OCT 1, L996.
